MathSciNet Relay Station
MathSciNet bibliographic data
MR1792671 82C80 (91B28)
Wei, G. W. A unified approach for the solution of the Fokker-Planck equation. J. Phys. A 33 (2000), no. 27, 4935–4953.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement